EconPapers    
Economics at your fingertips  
 

On the approximation of copulas via shuffles of Min

Fabrizio Durante and Juan Fernández Sánchez

Statistics & Probability Letters, 2012, vol. 82, issue 10, 1761-1767

Abstract: We study a multivariate extension of shuffles of Min that has a probabilistic interpretation in terms of mutually completely dependent process. The closure properties of the class of such copulas under different types of convergence is investigated.

Keywords: Copula; Markov operator; Shuffle of Min (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715212002192
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:82:y:2012:i:10:p:1761-1767

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2012.06.008

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:82:y:2012:i:10:p:1761-1767